I'm a stay at home mom and I've tried to stop taking before but the depression just gets to me. I cry and cry. It doesn't help that it's winter so getting out of the house is difficult with a little one. I wish it was warmer out as I feel I would be able to keep my mind off the cravings. Other then the depression I must say the RLS is the WORST! Please someone help me. Need someone to talk to. And new friend maybe.
Go slowly, depending on how long you've been taking it. If you take 2 @ a time as your dose, try either cutting it ton1 as your dose, or take 2 & push it longer before you take your next dose. Increase by an hour. If that for okay then do 2 as your dose & push it further by an hour as you have been then I would say next step would be the next dose take only 1. Then your next dose take 2 last longer on it then next dose take 1. Eventually get down to 1 per dose.
Well, you don't mention how long or how much, but based on your post you must get a Dr on board because it takes months, 4-6 of supervised gradual reduction to do this correctly so you do not suffer from this withdrawal and relapse. Friends to talk to are fine, but you also need a Dr and counseling for behavior modification to get off this ride and stay off.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Sep 2017 • 5 answers
Updated 2 Jun 2011 • 1 answer
Updated 16 Aug 2012 • 3 answers
Updated 30 Apr 2018 • 1 answer
Updated 27 Sep 2018 • 5 answers